# SDR A6WA2019061746660

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,298 hours, 34,130 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE STEERING INOP CAUTION MESSAGES IN FLIGHT WITH GEAR UP. C/W'D QRH & MESSAGES PERSISTED. CYCLED STEERING AFTER LANDING, MESSAGE RETURNED AND PERSISTED.  (CREW DECLARED EMERGENCY)
